# SDR 2013FA0000740

- Difficulty date: December 5, 2013
- Submitted: December 13, 2013
- Operation: General aviation
- Aircraft: N6225X
- Make and model: Cessna 340A
- Aircraft serial: 340A0688
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Pivot Assy
- Part number: 08127353
- Condition: Failed
- Location: Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH PIVOT ARMS SUPPORTING THE PILOT SEAT BACK FAILED DURING TAXI, RENDERING THE SEATBACK USELESS.  SPECIFIC INSPECTION FOR CRACKS AND CORROSION ON THE SEAT PIVOT ARMS RECOMMENDED.  THERE WAS EVIDENCE OF CRACKS THAT MAY HAVE CAUSED THE FAILURE.
